# SDR TWAA0006417

- Difficulty date: April 22, 2000
- Submitted: April 26, 2000
- Operation: Air carrier
- Aircraft: N984Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47412
- Aircraft time: 71,673 hours, 81,088 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, ON LT WING A CRACK IN LOWER SPAR CAP AT I/B FLAP HINGE SUPPORT FITTING, I/B LOWER HOLE, WAS FOUND.  REPAIRED PER DOUGLAS DRAWING JO60271.
